MathSciNet Relay Station
MathSciNet bibliographic data
MR667005 (83k:13018) 13N05 (12H05 16A72)
Goodearl, Kenneth R.; Warfield, Robert B., Jr. Primitivity in differential operator rings. Math. Z. 180 (1982), no. 4, 503–523.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement